| Model Number |
980 |
| Medical Device Problem Code |
Device Inoperable (1663)
| Health Effect - Clinical Codes |
No Patient Involvement (2645); No Information (3190)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the compressor on a 980 ventilator was inoperative.Although requested, it is unknown if the patient was connected to the ventilator at the time of the reported event.The service engineer (se) inspected the device and found a diagnostic code in the ventilator's memory logs.The se cleaned the "electrical contactors of the compiler".The se performed calibrations and extended self-testing on the device and all tests passed.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The ventilator was not in use on a patient at the time of the reported event.